# SDR DXTA201808221274

- Difficulty date: August 7, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 3,462 hours, 2,746 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: 01024XL
- Condition: Failed
- Location: Nr 2
- Component: Starter
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  FELT AN ABNORMAL VIBRATION. WHILE RUNNING ENGINE ABNORMAL VIBRATION CHECKLIST,  THE VIBRATION INCREASED AND GEN 2 OFF BUS MESSAGE DISPLAYED,  AND GEN 2 VOLTAGE DROPPED RAPIDLY.  RAN GEN 2 OFF BUS CHECKLIST, WHICH DIRECTED ENGINE SHUTDOWN. VIBRATION CONTINUED TO INCREASE IN AMPLITUDE DURING SHUTDOWN. AFTER SHUT DOWN VIBRATION MOSTLY WENT AWAY OCCASIONALLY FELT A FLUTTER.  POST-FLIGHT INSPECTION REVEALED HEAVY SOOT ON BOTTOM OF THE NR 2 NACELLE. ENGINE WAS WINDMILLED FOR 20 MINUTES.   REPLACED THE NR 2 ENGINE STARTER GENERATOR
